# SDR UALA2011071503583

- Difficulty date: July 14, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 40,654 hours, 10,403 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Condition: No Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE INDICATORS FAIL TO TEST. REPLACED RELAY K838 & K839. TEST 1 & 2 GOOD.
